# SDR DALA2016050503661

- Difficulty date: May 4, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 43,629 hours, 29,924 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Intercostal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BRACKETS ARE CRACKED, VERIFIED WITH HFEC ON THE FWD SIDE OF FRAME AT BS 237.  JUST OTBD OF LONGERON 28L ABD OTBD OF LONG .28R LOCATED UNDER CARGO TIE-DOWN TRACKS.  REMOVED CRACKED INTERCOSTAL BRACKETS AT BS 237, STR 28R AND 28L. FABRICATED ANGLES 9815554-7 & 11.  HEAT TREATED ANGLES TO T6 CONDITION. TREATED, PRIMED, PAINTED, INSTALLED, AND APPLIED CIC TO ANGLES 9815554-7 AND 11 IAW DWG 9915554, REV U AND DPS 900-4-1, NR 1.
